MathSciNet Relay Station
MathSciNet bibliographic data
MR2862115 35Q51
Zhang, Lina; Chen, Aiyong; Tang, Jiade Special exact soliton solutions for the $K(2,2)$ equation with non-zero constant pedestal. Appl. Math. Comput. 218 (2011), no. 8, 4448–4457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement